# SDR REXA2014030600265

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 20,434 hours, 17,918 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES APPEAR TO BE DRAGGING, ACFT CAME TO A STOP CLEARING THE RUNWAY, NEITHER BRAKE PEDALS DEPRESSED.  PRESSURIZED ALL 3 HYDRAULICS, JACKED LT & RT MAIN WHEELS CLEARED THE GND.  ALL 4 MAIN WHEELS SPIN FREELY.  PERFORMED OPERATION TEST OF BRAKE SYS IAW AMM 32-43-00.  OPERATIONS CHECKED GOOD.  NOTED BRAKE TEMPS WERE 1 ON ALL 4.
